MathSciNet Relay Station
MathSciNet bibliographic data
MR1273529 47D06 (34G10 35P05 47D07 47N20)
Weis, Lutz The stability of positive semigroups on $L_p$ spaces. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3089–3094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement